On periodic states in Kirchhoff's networks

Václav Doležal; Zdeněk Vorel

Aplikace matematiky (1964)

  • Volume: 09, Issue: 1, page 31-38
  • ISSN: 0862-7940

How to cite


Doležal, Václav, and Vorel, Zdeněk. "O periodických stavech v Kirchhoffovych sítích." Aplikace matematiky 09.1 (1964): 31-38. <http://eudml.org/doc/14286>.

author = {Doležal, Václav, Vorel, Zdeněk},
journal = {Aplikace matematiky},
keywords = {classical field theory; relativity theory},
language = {cze},
number = {1},
pages = {31-38},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {O periodických stavech v Kirchhoffovych sítích},
url = {http://eudml.org/doc/14286},
volume = {09},
year = {1964},

AU - Doležal, Václav
AU - Vorel, Zdeněk
TI - O periodických stavech v Kirchhoffovych sítích
JO - Aplikace matematiky
PY - 1964
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 09
IS - 1
SP - 31
EP - 38
LA - cze
KW - classical field theory; relativity theory
UR - http://eudml.org/doc/14286
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.